Note on Hit-And-Miss Topologies

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site:

Abstract: This is a continuation of [19]. We characterize first and second countability of the general hit-and-miss hyperspace topologyt+? for weakly-R0 base spaces. Further, metrizability oft+? is characterized with no preliminary conditions on the base space and the generating family of closed sets and a new proof on uniformizability (i.e. complete regularity) oft+? is given in this general setting, thus generalizing results of [3], [5] and [6].

Additional Information

Rendiconti del Circolo Matematico di Palermo Vol. 49, Issue 2
Language: English
Date: 2000
Hit-and-miss topologies countability and separation axioms metrizability uniformizability

Email this document to